Per citar aquest document: http://ddd.uab.cat/record/21993
Differential transforms of Cesàro averages in weighted spaces
Bernardis, A. L. (IMAL-CONICET)
Martín-Reyes, F. J. (Universidad de Málaga. Departamento de Análisis Matemático)

Data: 2008
Resum: In this paper we obtain convergence results for the series of differences of Cesàro averages along lacunary sequences in the setting of weighted Lp-spaces. These results give some information about how the Ces`aro averages converge. The paper extends results of an earlier work by R. L. Jones and J. Rosenblatt. The operators considered are essentially convolution operators given by kernels more singular than the ones in the article by Jones and Rosenblatt.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 52 n. 1 (2008) p. 101-127, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_52108_05


27 p, 241.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2007-12-04, darrera modificació el 2016-06-12



   Favorit i Compartir